MathSciNet Relay Station
MathSciNet bibliographic data
MR2205171 14F20 (14H30 14L30)
Köck, Bernhard Computing the equivariant Euler characteristic of Zariski and étale sheaves on curves. Homology Homotopy Appl. 7 (2005), no. 3, 83–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement